MathSciNet Relay Station
MathSciNet bibliographic data
MR3486585 92D25
Zhang, Tongqian; Zhang, Jian; Meng, Xinzhu; Zhang, Tonghua Geometric analysis of a pest management model with Holling's type III functional response and nonlinear state feedback control. Nonlinear Dynam. 84 (2016), no. 3, 1529–1539.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement